# SDR DALA1228823121

- Difficulty date: May 2, 2012
- Submitted: May 3, 2012
- Operation: Air carrier
- Aircraft: N321NB
- Make and model: Airbus A319-114
- Aircraft serial: 1414
- Aircraft time: 5,204 hours, 2,937 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: D5311219120306
- Condition: Corroded
- Location: Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD RIGHT PASS DOOR SILL AFT GIRT BAR FITTING ALL 4 FASTENER HOLES HAVE CORROSION AROUND THEM.  REMOVED AND REPLACED DOOR SILL IAW SRM 51-44-11AND 51-42-11.  PAINTED FASTENERS IAW SRM 51-75-12.  DAMAGE DIM: L=1.750" W=1.250" D=.052".
